| Model Number |
DRIVER SHAFT, T-15, SHORT |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/18/2025, it was reported by a sales representative via (b)(4) that an ar-9545-t15-01 driver shaft twisted while putting the stem and cup together.The case continued and was completed successfully.This was discovered during a rtsa procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Complaint allegation is confirmed per the picture attached in the complaint, which shows that the drive geometry at the distal end of the driver had twisted.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly torquing/engaging the driver within the screw head and extended use in the field.
Event or Problem Description
Additional information was received on 04/01/2025: the case was completed with backup part ar-9545-t15-01.There was no case delay.